American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L70) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alexander Dick, Othmar Koch, Roswitha März and Ewa Weinmüller. Convergence of collocation schemes for boundary value problems in nonlinear index 1 DAEs with a singular point. Math. Comp. 82 (2013) 893-918.
Abstract, references, and article information   
View Article: PDF

[2] Jianfeng Zhang. Rate of convergence of finite difference approximations for degenerate ordinary differential equations. Math. Comp. 75 (2006) 1755-1778. MR 2240634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. A. Farrell, E. O'Riordan and G. I. Shishkin. A class of singularly perturbed semilinear differential equations with interior layers. Math. Comp. 74 (2005) 1759-1776. MR 2164095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leon Q. Brin. Numerical testing of the stability of viscous shock waves. Math. Comp. 70 (2001) 1071-1088. MR 1710652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. L. Dontchev and William W. Hager. The Euler approximation in state constrained optimal control. Math. Comp. 70 (2001) 173-203. MR 1681116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. B. Davies. A hierarchical method for obtaining eigenvalue enclosures. Math. Comp. 69 (2000) 1435-1455. MR 1710648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1